Dec 10, 2006
My hair is thinning and I would like to see my doctor about treatment options. I am HIV+ and taking Reyataz, Norvir, Trubada and Bactrim DS. Are there any known problems with combining HIV meds with drugs for male pattern baldness?
| Response from Dr. Henry
To my knowledge drugs for male pattern baldness like Rogaine or Propecia can be used with boosted protease inhibitors as long as patients are carefully followed for any new problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Treatment For Hair Loss From Syphilis?
- Is Dry Mouth An Acute Symptom Of AIDS?
- Can You Contract HIV From Blowjob From A Prostitute?
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Pain In Penis After Foreplay Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.